# SDR S2YA970030

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE/IND - FLT 1042 - DURING CLIMB, FLIGHT CREW NOTICED THE CABIN DOOR ANNUNCIATOR ILLUMINATED.  THEY NOTIFIED DISPATCH AND ATC OF THE PROBLEM, AND RETURNED TO MKE WITHOUT FURTHER INCIDENT.  ONCE ON THE GROUND IN MKE, MAINTENANCE INSPECTED THE DOOR AND ANNUNCIATOR SWITCHES.  THE SWITCHES WERE CLEANED AND THE DOOR RIGGING WAS CHECKED.  THE CABIN WAS GROUND PRESSURIZED, THE ANNUNCIATOR OPERATIONALLY CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.  (X)
